Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A linear transformation whose variables and coefficients are sets of points


Author: S. T. Sanders Jr.
Journal: Bull. Amer. Math. Soc. 48 (1942), 440-447
Correction: Bull. Amer. Math. Soc., Volume 49, Number 12 (1943), 938--938
MathSciNet review: 0007033
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07697-X